Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 613851, 12 pages
http://dx.doi.org/10.1155/2014/613851
Research Article

Global Conservative Solutions of a Generalized Two-Component Camassa-Holm System

1School of Mathematics, Southwest Jiaotong University, Chengdu 610031, China
2Department of Mathematics and Statistics, Curtin University, Perth, WA 6845, Australia

Received 2 December 2013; Accepted 23 December 2013; Published 20 February 2014

Academic Editor: Guangchen Wang

Copyright © 2014 Feng Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. J. Olver and P. Rosenau, “Tri-Hamiltonian duality between solitons and solitary-wave solutions having compact support,” Physical Review E, vol. 53, no. 2, pp. 1900–1906, 1996. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Constantin and R. I. Ivanov, “On an integrable two-component Camassa-Holm shallow water system,” Physics Letters A, vol. 372, no. 48, pp. 7129–7132, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. J. Escher, O. Lechtenfeld, and Z. Yin, “Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation,” Discrete and Continuous Dynamical Systems, vol. 19, no. 3, pp. 493–513, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. C. Guan and Z. Yin, “Global existence and blow-up phenomena for an integrable two-component Camassa-Holm shallow water system,” Journal of Differential Equations, vol. 248, no. 8, pp. 2003–2014, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  6. G. Gui and Y. Liu, “On the global existence and wave-breaking criteria for the two-component Camassa-Holm system,” Journal of Functional Analysis, vol. 258, no. 12, pp. 4251–4278, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  7. Q. Hu, “Global existence and blow-up phenomena for a weakly dissipative 2-component Camassa-Holm system,” Applicable Analysis, vol. 92, no. 2, pp. 398–410, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. D. Holm, L. Ó'Náraigh, and C. Tronci, “Singular solutions of a modified two-component Camassa-Holm equation,” Physical Review E, vol. 79, no. 1, Article ID 016601, 13 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  9. W. Tan and Z. Yin, “Global conservative solutions of a modified two-component Camassa-Holm shallow water system,” Journal of Differential Equations, vol. 251, no. 12, pp. 3558–3582, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  10. A. Constantin and J. Escher, “Well-posedness, global existence, and blowup phenomena for a periodic quasi-linear hyperbolic equation,” Communications on Pure and Applied Mathematics, vol. 51, no. 5, pp. 475–504, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. A. Constantin, “Existence of permanent and breaking waves for a shallow water equation: a geometric approach,” Annales de l'Institut Fourier, vol. 50, no. 2, pp. 321–362, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. S. Lai and Y. Wu, “Global solutions and blow-up phenomena to a shallow water equation,” Journal of Differential Equations, vol. 249, no. 3, pp. 693–706, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. G. M. Coclite, H. Holden, and K. H. Karlsen, “Global weak solutions to a generalized hyperelastic-rod wave equation,” SIAM Journal on Mathematical Analysis, vol. 37, no. 4, pp. 1044–1069, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. A. Constantin and L. Molinet, “Global weak solutions for a shallow water equation,” Communications in Mathematical Physics, vol. 211, no. 1, pp. 45–61, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. S. Lai and Y. Wu, “The local well-posedness and existence of weak solutions for a generalized Camassa-Holm equation,” Journal of Differential Equations, vol. 248, no. 8, pp. 2038–2063, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. S. Lai and Y. Wu, “Local well-posedness and weak solutions for a weakly dissipative Camassa-Holm equation,” Scientia Sinica Mathematica, vol. 40, no. 9, pp. 901–920, 2010 (Chinese). View at Google Scholar
  17. A. Bressan and A. Constantin, “Global conservative solutions of the Camassa-Holm equation,” Archive for Rational Mechanics and Analysis, vol. 183, no. 2, pp. 215–239, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  18. A. Bressan and A. Constantin, “Global dissipative solutions of the Camassa-Holm equation,” Analysis and Applications, vol. 5, no. 1, pp. 1–27, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. H. Holden and X. Raynaud, “Global conservative solutions of the Camassa-Holm equation—a lagrangian point of view,” Communications in Partial Differential Equations, vol. 32, no. 10–12, pp. 1511–1549, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  20. H. Holden and X. Raynaud, “Dissipative solutions for the camassa-holm equation,” Discrete and Continuous Dynamical Systems A, vol. 24, no. 4, pp. 1047–1112, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. L. Tian and X. Song, “New peaked solitary wave solutions of the generalized Camassa-Holm equation,” Chaos, Solitons and Fractals, vol. 19, no. 3, pp. 621–637, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  22. J. Shen and W. Xu, “Bifurcations of smooth and non-smooth travelling wave solutions in the generalized Camassa-Holm equation,” Chaos, Solitons and Fractals, vol. 26, no. 4, pp. 1149–1162, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. O. G. Mustafa, “On the Cauchy problem for a generalized Camassa-Holm equation,” Nonlinear Analysis, Theory, Methods & Applications, vol. 64, no. 6, pp. 1382–1399, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  24. Z. Yin, “On the Cauchy problem for the generalized Camassa-Holm equation,” Nonlinear Analysis, Theory, Methods & Applications, vol. 66, no. 2, pp. 460–471, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  25. S. Zhou and C. Mu, “Global conservative and dissipative solutions of the generalized Camassa-Holm equation,” Discrete and Continuous Dynamical Systems A, vol. 33, no. 4, pp. 1713–1739, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet